MathSciNet Relay Station
MathSciNet bibliographic data
MR911784 (89i:33001) 33A25 (30C15 58C27)
Petrov, G. S. Complex zeros of an elliptic integral. (Russian) Funktsional. Anal. i Prilozhen. 21 (1987), no. 3, 87–88.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement